Remarks on $mathcal K$-starcompact spaces
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 569-573
Printed December 1, 2007
Yan-Kui Song
Nanjing Normal University
Abstract : In this note, we construct an example of a Hausdorff $\mathcal K$-starcompact (hence,$1\frac{1}{2}$-star-compact) space $X$ having a regular closed $G_{\delta}$-subset which is not $1\frac{1}{2}$-starcompact (hence, not $\mathcal K$-starcompact).
Keywords : starcompact, $\mathcal K$-starcompact
MSC numbers : 54D20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd